# SDR AU960722

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT LOWER SKIN CORRODED AND SPLIT IN THE AREA OF THE LH RAM AIR INTAKE BETWEEN STRINGERS 27LH AND 28LH AT FRAME AT STN 700 - AREA OF CORROSION APPROXIMATELY 50.8MM BY 76.2MM (2IN BY 3IN) -  INVESTIGATION FOUND THAT THE EXFOLIATION CORROSION WAS CAUSED BY A SALT WATER SPILL ORIGINATING FROM THE CARGO
